MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE SPINAL S/SU 27GA 3-1/2IN WHITACRE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

BECTON DICKINSON NEEDLE SPINAL S/SU 27GA 3-1/2IN WHITACRE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Catalog Number 405079
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It is reported connection issue with needle and syringe.Event details: the needle does not fit properly with the different syringes that were tested, resulting in leakage during the administration of the medication in this case for anesthesia.Additional information could you please confirm if the different syringes tested are from bd? yes.Could you please provide the syringe catalog and lot number? 4134412.Could you please clarify this matching problem using the same or different product catalogs? no.Is there any impact for the patient? yes.Provide details of the impact/harm to the patient? detected prior to administration was there exposure to blood or chemotherapy on mucous membranes or skin (detail)? no.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
Two photos and one physical sample were received by our quality team for evaluation.The sample was submitted for inspection for visual characteristics and testing.The inspection was executed, and the sample complies with the expected characteristics, the reported failure of connectivity issue was not observed in the sample and could not be verified.A device history record review found no non-conformances associated with this issue during production of this batch.Based on the quality team's investigation, a root cause could not be determined as the incident could not be verified.Bd devices are designed to be molded components compatible with iso594 dimensions.Therefore, it is recommended to use syringes compatible with iso standards.This incident has been added to our database of reported incidents.
 
Event or Problem Description
No additional information.

Brand Name
NEEDLE SPINAL S/SU 27GA 3-1/2IN WHITACRE
Common Device Name
NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22410750
Report Number2618282-2025-00058
Device Sequence Number9673069
Product Code BSP
UDI-Device Identifier00382904050795
UDI-Public(01)00382904050795(17)290430(10)4134412
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K210978
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405079
Device Lot Number4134412
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown